2 doctors weighed in:

My CK Levels are at 8000 and no one why. I had been on zocor (simvastatin) for over 10yr and I have stop that med but that number has not gone down. Had an EMG too.

2 doctors weighed in
Dr. Patrick Kohlitz
Internal Medicine
1 doctor agrees

In brief: Symptoms?

Do you have any other symptoms? Zocor (simvastatin) is a comm0n cause of elevated CK but the levels should decrease once you stop the medication.
If you are having weakness with an elevated CK this could be a sign of connective tissue disease. Speak with your doctor regarding these complaints.

In brief: Symptoms?

Do you have any other symptoms? Zocor (simvastatin) is a comm0n cause of elevated CK but the levels should decrease once you stop the medication.
If you are having weakness with an elevated CK this could be a sign of connective tissue disease. Speak with your doctor regarding these complaints.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available